# SDR SWAA2018072523828

- Difficulty date: July 18, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM CHORD CORRODED BETWEEN BS 300 TO BS 335.  R&R CREASE BEAM IAW SRM AND DWG.
